# SDR ASOA2015030512330

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL AT FS 669-720.85 HAS CORROSION.   REMOVED AND INSTALLED SERVICEABLE RT SIDE SEAT RAIL AT FS 669-720.85 IAW AMM 53-00-49-000-801 & 53-00-49-400-801-A11 IPC REF 53-00-49 ITEM 30.
